k-CS-transitive infinite graphs

Gray, R (2009) k-CS-transitive infinite graphs. Journal of Combinatorial Theory, Series B, 99 (2). pp. 378-398.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 21 Feb 2013 22:26
Last Modified: 25 Jul 2018 04:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/41521
DOI: 10.1016/j.jctb.2008.07.008

Actions (login required)

View Item